# SDR COMA0160717

- Difficulty date: September 15, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 10,042 hours, 10,226 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Part serial: MAL0020
- Condition: Faulty
- Location: Rt Wing
- Part time: 19,077 hours, 17,768 cycles
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5323.  DURING TAXI OUT WHILE PERFORMING FLIGHT CONTROL CHECK RECEIVED A SPOILERON FAULT STATUS MESSAGE, AIRCRAFT RETURNED TO THE GATE.REPLACED THE RIGHT OUTBOARD SPOILER POWER CONTROL UNIT.
